Alert archive / Oregon / Wind Advisories in 2011

Wind Advisory 33, NWS Pendleton, OR

November 1, 20116 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Nov 1, 2011, 12:56 PM PDT for 6 counties in Oregon. It took effect at Nov 2, 2011, 8:00 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2011, 12:56 PM PDT (19:56 UTC)
In effect from
Nov 2, 2011, 8:00 AM PDT
Expired
Nov 3, 2011, 2:00 AM PDT
In force
18 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wheeler County, OR

The radar

The Pendleton radar (KPDT), 40 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 7.9 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2011-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2011-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1741 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WWUS76 KPDT 011956
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1256 PM PDT TUE NOV 1 2011

...VERY WINDY CONDITIONS EXPECTED OVER EASTERN OREGON ON WEDNESDAY...

.A STRONG SURFACE PRESSURE GRADIENT AND LOW LEVEL JET STREAM WILL
RESULT IN VERY WINDY CONDITIONS FOR MOST OF THE DAY WEDNESDAY INTO
WEDNESDAY EVENING.

ORZ507-508-020600-
/O.NEW.KPDT.WI.Y.0033.111102T1500Z-111103T0600Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
1256 PM PDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY. 

* TIMING: WINDS WILL INCREASE DURING THE MORNING AND BE AT PEAK
  VALUES DURING THE AFTERNOON AND EARLY EVENING

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH MAINLY
  RIGHT NEAR THE BASE OF THE BLUE MOUNTAINS. WINDS WILL BE LIGHTER
  AWAY FROM THE BLUE MOUNTAINS.

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH PROFILE
  VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS OUTDOORS MAY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ049-050-020600-
/O.NEW.KPDT.WI.Y.0033.111102T1500Z-111103T0600Z/
GRANDE RONDE VALLEY-WALLOWA COUNTY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE...ENTERPRISE...
JOSEPH...WALLOWA
1256 PM PDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY. 

* TIMING: WINDS WILL INCREASE DURING THE MORNING AND PEAK DURING
  THE AFTERNOON THROUGH THE EARLY EVENING. 

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH.
  STRONGEST WIND WILL BE IN LADD AND PYLES CANYONS IN THE GRANDE
  RONDE VALLEY...AND IN THE SOUTHERN AND EASTERN PORTIONS OF
  WALLOWA COUNTY.

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH PROFILE
  VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS OUTDOORS MAY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
6 follow-up statements
494 
WWUS76 KPDT 020414
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
914 PM PDT TUE NOV 1 2011

...VERY WINDY CONDITIONS EXPECTED OVER EASTERN OREGON ON
WEDNESDAY...

.A STRONG SURFACE PRESSURE GRADIENT AND LOW LEVEL JET STREAM WILL
RESULT IN VERY WINDY CONDITIONS FOR MOST OF THE DAY WEDNESDAY
INTO WEDNESDAY EVENING.

ORZ507-508-021500-
/O.CON.KPDT.WI.Y.0033.111102T1500Z-111103T0600Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
914 PM PDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT
WEDNESDAY. 

* TIMING: WINDS WILL INCREASE DURING THE MORNING AND BE AT PEAK 
  VALUES DURING THE AFTERNOON AND EARLY EVENING 

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH 
  MAINLY RIGHT NEAR THE BASE OF THE BLUE MOUNTAINS. WINDS WILL 
  BE LIGHTER AWAY FROM THE BLUE MOUNTAINS. 

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS 
  OUTDOORS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ049-050-021500-
/O.CON.KPDT.WI.Y.0033.111102T1500Z-111103T0600Z/
GRANDE RONDE VALLEY-WALLOWA COUNTY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE...ENTERPRISE...
JOSEPH...WALLOWA
914 PM PDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT
WEDNESDAY. 

* TIMING: WINDS WILL INCREASE DURING THE MORNING AND PEAK DURING 
  THE AFTERNOON THROUGH THE EARLY EVENING. 

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. 
  STRONGEST WIND WILL BE IN LADD AND PYLES CANYONS IN THE 
  GRANDE RONDE VALLEY...AND IN THE SOUTHERN AND EASTERN 
  PORTIONS OF WALLOWA COUNTY.

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS 
  OUTDOORS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
420 
WWUS76 KPDT 021500
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
800 AM PDT WED NOV 2 2011

...VERY WINDY CONDITIONS EXPECTED OVER EASTERN OREGON TODAY AND
TONIGHT...

.A VIGOROUS STORM SYSTEM WILL APPROACH THE PACIFIC NORTHWEST AND
TIGHTEN PRESSURE GRADIENTS ACROSS PORTIONS OF THE AREA INTO TONIGHT.
THE STORM SYSTEM WILL CREATE WINDY CONDITIONS ESPECIALLY ACROSS
THE FOOTHILLS OF THE BLUE MOUNTAINS...GRANDE RONDE
VALLEY...WALLOWA AREAS. SOUTH WINDS WILL INCREASE BETWEEN 25 TO 40
MPH WITH GUSTS NEARING 55 MPH INTO THIS EVENING.

ORZ507-508-030600-
/O.CON.KPDT.WI.Y.0033.000000T0000Z-111103T0600Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
800 AM PDT WED NOV 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: WINDY CONDITIONS WILL CONTINUE AND PEAK DURING THE
  AFTERNOON AND EARLY EVENING.

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH
  WILL OCCUR ESPECIALLY ALONG THE BASE OF THE BLUE MOUNTAINS.

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS 
  OUTDOORS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ049-050-030600-
/O.CON.KPDT.WI.Y.0033.000000T0000Z-111103T0600Z/
GRANDE RONDE VALLEY-WALLOWA COUNTY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE...ENTERPRISE...
JOSEPH...WALLOWA
800 AM PDT WED NOV 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE AND PEAK DURING THE
  AFTERNOON THROUGH THE EARLY EVENING.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. 
  STRONGEST WIND WILL BE IN LADD AND PYLES CANYONS IN THE 
  GRANDE RONDE VALLEY...AND IN THE SOUTHERN AND EASTERN 
  PORTIONS OF WALLOWA COUNTY.

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS 
  OUTDOORS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
429 
WWUS76 KPDT 022107
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
207 PM PDT WED NOV 2 2011

...VERY WINDY CONDITIONS EXPECTED OVER EASTERN OREGON TODAY AND
TONIGHT...

.A VIGOROUS STORM SYSTEM WILL APPROACH THE PACIFIC NORTHWEST AND
TIGHTEN PRESSURE GRADIENTS ACROSS PORTIONS OF THE AREA INTO
TONIGHT. THE STORM SYSTEM WILL CREATE WINDY CONDITIONS ESPECIALLY
ACROSS THE FOOTHILLS OF THE BLUE MOUNTAINS...GRANDE RONDE
VALLEY...WALLOWA AREAS. 

ORZ049-030600-
/O.CAN.KPDT.WI.Y.0033.000000T0000Z-111103T0600Z/
/O.NEW.KPDT.DU.Y.0001.111102T2107Z-111103T0900Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
207 PM PDT WED NOV 2 2011

...BLOWING DUST ADVISORY IN EFFECT UNTIL 2 AM PDT THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A BLOWING
DUST ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT THURSDAY. THE
BLOWING DUST ADVISORY REPLACES THE WIND ADVISORY.

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY
  MORNING PEAKING DURING THE AFTERNOON THROUGH THE EARLY EVENING. 

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 55 MPH.
  STRONGEST WIND WILL BE IN THE SOUTHERN PORTIONS OF THE GRANDE
  RONDE VALLEY.

* VISIBILITY: TRAINED SPOTTERS HAVE REPORTED LOCAL VISIBILITIES ARE
  REDUCED TO ONE-QUARTER MILE BETWEEN ISLAND CITY AND IMBLER ALONG
  HIGHWAY 82. THESE CONDITIONS ARE EXPECTED TO CONTINUE INTO THE
  EVENING. 

* IMPACTS: TRAVEL WILL ALSO BE IMPACTED BY THE WINDS...ESPECIALLY
  FOR HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE
  OBJECTS OUTDOORS MAY BECOME AIRBORNE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY IS ISSUED WHEN VISIBILITIES ARE EXPECTED
TO RANGE BETWEEN ONE QUARTER MILE AND THREE QUARTERS OF A MILE.
MOTORISTS ARE URGED TO USE CAUTION AND SLOW DOWN TO ADJUST FOR
REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK
OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ050-030600-
/O.EXT.KPDT.WI.Y.0033.000000T0000Z-111103T0900Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA
207 PM PDT WED NOV 2 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT THURSDAY. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY
  MORNING PEAKING DURING THE AFTERNOON THROUGH THE EARLY EVENING.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH.
  STRONGEST WIND WILL BE IN THE SOUTHERN AND EASTERN PORTIONS OF
  WALLOWA COUNTY.

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS 
  OUTDOORS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ507-508-030600-
/O.CON.KPDT.WI.Y.0033.000000T0000Z-111103T0600Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
207 PM PDT WED NOV 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE EVENING
  PEAKING DURING THE AFTERNOON THROUGH THE EARLY EVENING.

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH 
  WILL OCCUR ESPECIALLY ALONG THE BASE OF THE BLUE MOUNTAINS.

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS 
  OUTDOORS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

JBONK
308 
WWUS76 KPDT 030408
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
908 PM PDT WED NOV 2 2011

...VERY WINDY CONDITIONS EXPECTED OVER EASTERN OREGON TONIGHT...

.A VIGOROUS STORM SYSTEM WILL APPROACH THE PACIFIC NORTHWEST AND
TIGHTEN PRESSURE GRADIENTS ACROSS PORTIONS OF THE AREA INTO
TONIGHT. THE STORM SYSTEM WILL CREATE WINDY CONDITIONS ESPECIALLY
IN THE GRANDE RONDE VALLEY...WALLOWA COUNTY AREAS.

ORZ507-508-030515-
/O.CAN.KPDT.WI.Y.0033.000000T0000Z-111103T0600Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
908 PM PDT WED NOV 2 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

LOCALLY BREEZY WINDS WILL CONTINUE ALONG THE FOOTHILLS UNTIL A
COLD FRONT ARRIVES LATE TONIGHT.

$$

ORZ049-030900-
/O.CON.KPDT.DU.Y.0001.000000T0000Z-111103T0900Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
908 PM PDT WED NOV 2 2011

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
THURSDAY...

A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
THURSDAY. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THROUGH THROUGH
  TONIGHT THEN DECREASING AFTER MIDNIGHT. 

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. 
  STRONGEST WIND WILL BE IN THE SOUTHERN PORTIONS OF THE 
  GRANDE RONDE VALLEY.

* VISIBILITY: TRAINED SPOTTERS HAVE REPORTED LOCAL VISIBILITIES
  ARE REDUCED TO ONE-QUARTER MILE BETWEEN ISLAND CITY AND IMBLER
  ALONG HIGHWAY 82. THESE CONDITIONS ARE EXPECTED TO CONTINUE.

* IMPACTS: TRAVEL WILL ALSO BE IMPACTED BY THE WINDS...
  ESPECIALLYFOR HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED 
  ROADS. LOOSE OBJECTS OUTDOORS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY IS ISSUED WHEN VISIBILITIES ARE EXPECTED
TO RANGE BETWEEN ONE QUARTER MILE AND THREE QUARTERS OF A MILE.
MOTORISTS ARE URGED TO USE CAUTION AND SLOW DOWN TO ADJUST FOR
REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK
OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ050-030900-
/O.CON.KPDT.WI.Y.0033.000000T0000Z-111103T0900Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA
908 PM PDT WED NOV 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THROUGH TONIGHT THEN
  DECREASING AFTER MIDNIGHT.

* WINDS: SOUTH WINDS OF 25 TO 350 MPH WITH GUSTS TO 45 MPH.
  STRONGEST WIND WILL BE IN THE SOUTHERN AND EASTERN PORTIONS OF
  WALLOWA COUNTY.

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS 
  OUTDOORS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
700 
WWUS76 KPDT 030440
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
940 PM PDT WED NOV 2 2011

...VERY WINDY CONDITIONS EXPECTED OVER EASTERN OREGON TONIGHT...

.A VIGOROUS STORM SYSTEM WILL APPROACH THE PACIFIC NORTHWEST AND
TIGHTEN PRESSURE GRADIENTS ACROSS PORTIONS OF THE AREA INTO
TONIGHT. THE STORM SYSTEM WILL CREATE WINDY CONDITIONS ESPECIALLY
IN THE GRANDE RONDE VALLEY...WALLOWA COUNTY AREAS.

ORZ049-030900-
/O.CON.KPDT.DU.Y.0001.000000T0000Z-111103T0900Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
940 PM PDT WED NOV 2 2011

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
THURSDAY...

A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
THURSDAY. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THROUGH TONIGHT
  THEN DECREASING AFTER MIDNIGHT.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. 
  STRONGEST WIND WILL BE IN THE SOUTHERN PORTIONS OF THE 
  GRANDE RONDE VALLEY.

* VISIBILITY: TRAINED SPOTTERS HAVE REPORTED LOCAL VISIBILITIES 
  ARE REDUCED TO ONE-QUARTER MILE BETWEEN ISLAND CITY AND 
  IMBLER ALONG HIGHWAY 82. THESE CONDITIONS ARE EXPECTED TO 
  CONTINUE.

* IMPACTS: TRAVEL WILL ALSO BE IMPACTED BY THE WINDS... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED 
  ROADS. LOOSE OBJECTS OUTDOORS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY IS ISSUED WHEN VISIBILITIES ARE EXPECTED
TO RANGE BETWEEN ONE QUARTER MILE AND THREE QUARTERS OF A MILE.
MOTORISTS ARE URGED TO USE CAUTION AND SLOW DOWN TO ADJUST FOR
REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK
OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ050-030900-
/O.CON.KPDT.WI.Y.0033.000000T0000Z-111103T0900Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA
940 PM PDT WED NOV 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THROUGH TONIGHT 
  THEN DECREASING AFTER MIDNIGHT. 

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH.
  STRONGEST WIND WILL BE IN THE SOUTHERN AND EASTERN PORTIONS OF
  WALLOWA COUNTY.

* IMPACTS: TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON EAST-WEST ORIENTED ROADS. LOOSE OBJECTS 
  OUTDOORS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
844 
WWUS76 KPDT 030849
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
149 AM PDT THU NOV 3 2011

ORZ049-031000-
/O.EXP.KPDT.DU.Y.0001.000000T0000Z-111103T0900Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
149 AM PDT THU NOV 3 2011

...BLOWING DUST ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS
MORNING...

THE BLOWING DUST ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS
MORNING. 

WINDS HAVE DECREASED ACROSS THE GRANDE RONDE VALLEY AND BLOWING
DUST IS NO LONGER EXPECTED.

$$

ORZ050-031000-
/O.EXP.KPDT.WI.Y.0033.000000T0000Z-111103T0900Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA
149 AM PDT THU NOV 3 2011

...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING. 

WINDS HAVE DECREASED ACROSS WALLOWA COUNTY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 1, 10:50 AM PDT, 2 hours 6 minutes earlier.

Area forecast discussion, Nov 1, 10:50 AM PDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
1050 AM PDT TUE NOV 1 2011

UPDATED AVIATION

.UPDATE...CURRENT FORECAST IS ON TRACK AND NO MAJOR CHANGES TO
GRIDDED OR TEXT FORECAST PLANNED FOR THIS MORNING. BIG CONCERN OVER
THE NEXT 36 HOURS WILL BE THE UPCOMING POTENTIAL FOR WIND AND SNOW.
PRESSURE GRADIENTS WILL TIGHTEN SUBSTANTIALLY OVER EASTERN OREGON
WEDNESDAY AND THERE WILL BE A NEED FOR HIGHLIGHTS WITH THE AFTERNOON
PACKAGE. STILL EXPECTING SOME SNOW WITH THE NEXT WEATHER SYSTEM
WEDNESDAY NIGHT AND THURSDAY BUT RIGHT NOW ACCUMULATIONS ARE LOOKING
FOR THE MOST PART TO BE BELOW HIGHLIGHT THRESHOLDS. 78

&&

.PREV DISCUSSION... /ISSUED 235 AM PDT TUE NOV 1 2011/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. NO MAJOR WEATHER
CONCERNS ARE ANTICIPATED FOR THE NEXT 30 HOURS.  HIGH PRESSURE ALOFT
WILL BRING DRY AND STABLE CONDITIONS.  THE EASTERN THIRD OF OREGON
AND SE WASHINGTON WILL REMAIN ON THE BACKSIDE OF AN UPPER LEVEL
TROUGH AND UNDER A NORTHERLY FLOW ALOFT THIS MORNING. THIS HAS
ALLOWED STRATOCUMULUS CLOUDS TO BLANKET THIS AREA EARLY THIS
MORNING.  THE CLOUD COVER WILL DISSIPATE LATER THIS MORNING...AND
SKIES WILL BE MOSTLY SUNNY THROUGHOUT THE FORECAST AREA IN THE
AFTERNOON.  HAVE INCLUDED FLURRIES FOR THE BLUE MOUNTAINS AND
WALLOWAS DUE TO WEAK OROGRAPHIC LIFT ASSOCIATED WITH THE UPPER LEVEL
TROUGH.

THE NEXT SYSTEM OF CONCERN WILL MOVE ONSHORE ON WEDNESDAY...
SPREADING CLOUDS EAST OF THE CASCADES WEDNESDAY AFTERNOON AND
EVENING.  SW WINDS ALOFT WILL INCREASE AS WELL. SURFACE PRESSURE
GRADIENTS WILL TIGHTEN OVER EASTERN OREGON.  THIS TYPE OF PATTERN
TYPICALLY BRINGS VERY WINDY CONDITIONS OVER THE GRANDE RONDE
VALLEY.  AT THIS TIME...IT LOOKS LIKE WINDS WILL RANGE FROM 25-35
MPH IN THE SOUTHERN END OF THE VALLEY WEDNESDAY AFTERNOON AND
EVENING. A WIND ADVISORY MAY BE REQUIRED SHOULD THE FORECAST REFLECT
STRONGER WINDS.  THIS PATTERN ALSO HAS A HISTORY OF PRODUCING VERY
WINDY CONDITIONS IN THE LONG CREEK AREA.  A FEW OTHER AREAS TO
MONITOR WILL BE THE WALLOWA VALLEY AND THE BLUE MTN FOOTHILLS.
DOWNSLOPE WINDS MAY RESULT IN SUDDEN WIND GUSTS WED AFTERNOON AND
EVENING.  FOR NOW...WILL SHOW WINDS 15-25 MPH GUSTING TO AROUND 40
MPH FOR THESE AREAS.  PRECIPITATION WILL SPREAD FROM WEST TO EAST
WEDNESDAY NIGHT AS THE UPPER LEVEL TROUGH PUSHES INTO WESTERN
WA/OR.  SNOW LEVELS WILL LOWER FROM 2500 FEET OVER SOUTH CENTRAL
WASHINGTON TO 3500 FEET IN CENTRAL AND NE OREGON.  WISTER

LONG TERM...THURSDAY THROUGH MONDAY NIGHT...A TROUGH OF LOW
PRESSURE WILL DROP SOUTH OVER THE FORECAST AREA...BRINGING COLDER
AIR TO THE REGION. SNOW LEVELS WILL LOWER WITH A CHANCE OF SNOW
POSSIBLE ACROSS MOST OF THE AREA EXCEPT FOR THE LOWER COLUMBIA
BASIN. THE HIGHEST SNOWFALL AMOUNTS WILL BE IN THE HIGHER ELEVATIONS
WHERE 2 TO 4 INCHES OF SNOW MAY BE POSSIBLE. THE TROUGH WILL MOVE
EAST ON FRIDAY WITH DECREASING SHOWERS. THIS BREAK WILL BE BRIEF AS
THE NEXT TROUGH OF LOW PRESSURE WILL DROP INTO THE REGION ON
SATURDAY FOR ANOTHER ROUND OF RAIN AND SNOW SHOWERS. SNOW LEVELS
WILL AGAIN LOWER TO 2000-3000 FEET. UNSETTLED WEATHER WILL CONTINUE
INTO THE NEW WEEK AFTER THE TROUGH SWINGS EASTWARD ON SUNDAY. DMH

AVIATION...18Z VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS.
SKIES WILL BE MOSTLY CLEAR OVERNIGHT WITH INCREASING HIGH LEVEL
CLOUDS. SURFACE WINDS ARE EXPECTED TO REMAIN BELOW 12 KTS AT ALL TAF
SITES. HULL

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  50  27  53  38 /   0   0   0  40
ALW  51  32  51  40 /   0   0   0  40
PSC  54  28  54  41 /   0   0   0  50
YKM  50  28  49  37 /   0   0   0  50
HRI  54  26  54  39 /   0   0   0  40
ELN  49  27  49  36 /   0   0   0  60
RDM  47  20  54  32 /   0   0   0  50
LGD  46  23  48  34 /  10   0   0  20
GCD  47  23  49  33 /   0   0   0  20
DLS  54  32  51  42 /   0   0   0  80

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
TODAY : GREEN
WEDNESDAY : YELLOW
THURSDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

78
Hazardous weather outlook, Nov 1, 4:46 AM PDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
446 AM PDT TUE NOV 1 2011

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
021200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
446 AM PDT TUE NOV 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

DRY AND STABLE CONDITIONS ARE FORECAST FOR TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW THURSDAY
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     KITTITAS VALLEY, YAKIMA VALLEY, FOOTHILLS OF THE BLUE
     MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF THE OREGON
     CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF
     THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS
     OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE
     SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
     DAY HIGHLANDS

SNOW SATURDAY
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     KITTITAS VALLEY, YAKIMA VALLEY, FOOTHILLS OF THE BLUE
     MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF THE OREGON
     CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF
     THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS
     OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE
     SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
     DAY HIGHLANDS

A STRONG COLD FRONT WILL SWEEP ACROSS WASHINGTON AND OREGON
WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. WINDS WILL INCREASE AHEAD
OF THE COLD FRONT...AND IT WILL BE VERY WINDY IN THE GRANDE RONDE
VALLEY AND NEAR LONG CREEK. GUSTY WINDS ARE ALSO POSSIBLE IN THE
JOHN DAY BASIN, WALLOWA VALLEY, AND THE BLUE MOUNTAIN FOOTHILLS. RAIN
WILL SPREAD FROM WEST TO EAST WEDNESDAY AFTERNOON AND EVENING...FOLLOWED
BY RAIN AND SNOW SHOWERS LATE WEDNESDAY NIGHT AND THURSDAY. SNOW
LEVELS WILL LOWER TO NEAR 2000-3000 FEET...AND 2-4 INCHES OF SNOW
ARE EXPECTED OVER THE MOUNTAINS. A SPECIAL WEATHER STATEMENT
(PDXSPSPDT) HIGHLIGHTS THE UPCOMING SYSTEM.

THE SECOND STORM WILL ARRIVE SATURDAY FOR ANOTHER CHANCE OF
MOUNTAIN SNOW AND A LOW ELEVATION RAIN SNOW MIX THROUGH THE
WEEKEND. SNOW LEVELS WILL REMAIN LOW WITH SOME ACCUMULATING SNOW
POSSIBLE OVER THE MOUNTAINS...ESPECIALLY ABOVE 3000 FEET.

UNSETTLED CONDITIONS WILL CONTINUE INTO THE NEW WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED UNTIL LATER IN THE WEEK.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Oregon, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.